MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HUBER PLUS 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS HUBER PLUS 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that there was drug (blood) leakage from the connector.No other information was provided.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, and labeling.Based on a review of this information, the following was concluded: the complaint of a crack in the connector was confirmed, but the exact cause was unknown.One 20g huber plus infusion set was returned for investigation.The infusion set exhibited evidence of use.The clamp was closed over the extension set tubing.The safety mechanism had been activated.A longitudinal crack was observed in the connector.The crack was located along the section of knit line that ran parallel to one of the parting lines.The length of the crack was 3.5mm within the luer adaptor and 2mm on the external surface of the luer adaptor.The proximal end of the crack was 5mm from the proximal end of the luer adaptor.Visual and microscopic examinations and functional testing showed no evidence of a defect or deformity related to the manufacturing process.Due to the condition of the returned sample, it appeared that the complaint sample was damaged during use; however, based on the evidence provided with the returned sample, it is unknown what caused the luer to crack.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that there was drug(blood) leakage from the connector.No other information was provided.

Brand Name
HUBER PLUS 20G X 1 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8818616
Report Number3006260740-2019-02128
Device Sequence Number3027022
Product Code FPA
UDI-Device Identifier00801741065552
UDI-Public(01)00801741065552
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K993848
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number012001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2019
Event Location Hospital
Initial Date Received by Manufacturer 07/01/2019
Supplement Date Received by Manufacturer07/30/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1